Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 7, NWS Tulsa, OK

March 3, 2008Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Mar 3, 2008, 8:04 AM CST for Crawford County, Sebastian County, Arkansas. It took effect at Mar 3, 2008, 4:52 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 8:04 AM CST (14:04 UTC)
In effect from
Mar 3, 2008, 4:52 PM CST
Expired
Mar 4, 2008, 10:03 AM CST
In force
17 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 031404
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
804 AM CST MON MAR 03 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... 

  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-032204-
/O.NEW.KTSA.FL.W.0005.080303T2122Z-080305T0510Z/
/PTAO2.2.ER.080303T2122Z.080304T0600Z.080304T2310Z.NO/
804 AM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE POTEAU RIVER NEAR POTEAU.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM MONDAY THE STAGE WAS 15.32 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 27.3 
  FEET BY TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING WILL AFFECT CROPLANDS
  AND COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.  OLD HIGHWAY 112 MAY BECOME IMPASSABLE.

$$

OKC079-032204-
/O.NEW.KTSA.FL.W.0006.080303T1404Z-080306T1520Z/
/PANO2.2.ER.080303T1350Z.080304T1800Z.080306T0920Z.NO/
804 AM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM MONDAY THE STAGE WAS 27.74 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 39.6 FEET BY 
  EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY THURSDAY MORNING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS WILL OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE.

$$

ARC033-131-032204-
/O.NEW.KTSA.FL.W.0007.080303T2317Z-080304T1920Z/
/VBUA4.1.ER.080303T2317Z.080304T0600Z.080304T1320Z.NO/
804 AM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 AM MONDAY THE STAGE WAS 19.38 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 
  22.5 FEET BY TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
5 follow-up statements
000 
WGUS84 KTSA 031913
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CST MON MAR 03 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-040313-
/O.EXT.KTSA.FL.W.0005.080303T2055Z-080304T2041Z/
/PTAO2.2.ER.080303T2055Z.080304T0600Z.080304T1441Z.NO/
113 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 PM MONDAY THE STAGE WAS 22.58 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 26.2 FEET 
  BY TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT 
  CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF 
  BRAZIL CREEK.

$$

OKC079-040313-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-080306T1127Z/
/PANO2.2.ER.080303T1416Z.080305T0000Z.080306T0527Z.NO/
113 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 PM MONDAY THE STAGE WAS 31.50 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 39.4 FEET TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE WEDNESDAY EVENING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS WILL OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE.

$$

ARC033-131-040313-
/O.EXT.KTSA.FL.W.0007.080303T2252Z-080304T1933Z/
/VBUA4.1.ER.080303T2252Z.080304T0600Z.080304T1333Z.NO/
113 PM CST MON MAR 03 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM MONDAY THE STAGE WAS 20.97 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 
  23.0 FEET BY TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 040110
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CST MON MAR 03 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-040910-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-080304T1700Z/
/VBUA4.1.ER.080303T2110Z.080304T0000Z.080304T1100Z.NO/
710 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  400 PM MONDAY THE STAGE WAS 22.07 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO
  RISE TO NEAR 23.5 FEET THIS EVENING...AND FALL BELOW THE FLOOD
  STAGE OF 22 FEET BY 6 AM TUESDAY.  
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG
  THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.  SOME
  RURAL ROADS NEAR LAVACA MAY BE IMPASSABLE.  PARTS OF KELLEY PARK 
  NORTHWEST OF DOWNTOWN FORT SMITH WILL SEE MINOR FLOODING.  

$$
000 
WGUS84 KTSA 040657
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CST TUE MAR 04 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
  
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC079-041457-
/O.EXT.KTSA.FL.W.0005.000000T0000Z-080304T2007Z/
/PTAO2.1.ER.080303T1942Z.080304T0400Z.080304T1407Z.NO/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 25.61 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT 
  CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF 
  BRAZIL CREEK.

$$

OKC079-041457-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-080306T1023Z/
/PANO2.2.ER.080303T1416Z.080305T0000Z.080306T0423Z.NO/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 36.44 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 38.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE WEDNESDAY EVENING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS WILL OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE.

$$

ARC033-131-041457-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-080304T1930Z/
/VBUA4.1.ER.080304T0751Z.080304T1200Z.080304T1330Z.NO/
1257 AM CST TUE MAR 04 2008

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM MONDAY THE STAGE WAS 20.76 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

OKC127-041456-
/O.CON.KTSA.FL.W.0008.000000T0000Z-080305T0643Z/
/ANTO2.1.ER.080303T2203Z.080304T0600Z.080305T0043Z.NO/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 26.69 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* IMPACT...AT 27.0 FEET...MINOR FLOODING WILL OCCUR ALONG WEST BANK OF
  KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER GROUND.

$$

ARC033-OKC135-040727-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-080304T0738Z/
/VBRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1257 AM CST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LEE CREEK NEAR VAN BUREN.
* AT  550 PM MONDAY THE STAGE WAS 399.10 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* FORECAST...THE LEE CREEK NEAR VAN BUREN CRESTED BELOW FLOOD STAGE 
  AT 399.1 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 401.0 FEET...WATER MAY BEGIN TO COVER AN ACCESS ROAD 
  INTO TAILWATER PARK.

$$
000 
WGUS84 KTSA 041343
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 AM CST TUE MAR 04 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC079-041413-
/O.CAN.KTSA.FL.W.0005.000000T0000Z-080304T2007Z/
/PTAO2.1.ER.080303T1942Z.080304T0400Z.080304T1134Z.NO/
743 AM CST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE POTEAU RIVER NEAR POTEAU.
* AT  600 AM TUESDAY THE STAGE WAS 23.86 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-042143-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-080306T1042Z/
/PANO2.2.ER.080303T1416Z.080305T0000Z.080306T0442Z.NO/
743 AM CST TUE MAR 04 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS 37.69 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 38.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE WEDNESDAY EVENING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS WILL OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE.

$$

OKC001-041930-
/O.CON.KTSA.FL.W.0010.000000T0000Z-080304T1930Z/
/WTTO2.1.ER.080304T0900Z.080304T1200Z.080304T1330Z.NO/
743 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS 11.45 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE WILL MAKE THE RIVER 
  UNSAFE FOR FLOATING.

$$

ARC033-131-041803-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-080304T1803Z/
/VBUA4.1.ER.080304T0207Z.080304T0700Z.080304T1203Z.NO/
743 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM TUESDAY THE STAGE WAS 22.85 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

OKC127-042048-
/O.CON.KTSA.FL.W.0008.000000T0000Z-080304T2048Z/
/ANTO2.1.ER.080303T2203Z.080304T0700Z.080304T1448Z.NO/
743 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS 26.31 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS ALONG THE RIVER SHOULD 
  MOVE TO HIGHER GROUND.

$$
000 
WGUS84 KTSA 041603
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 AM CST TUE MAR 04 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOING RIVERS IN
IN ARKANSAS...
  
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-041703-
/O.CAN.KTSA.FL.W.0007.000000T0000Z-080304T1600Z/
/VBUA4.1.ER.080304T0207Z.080304T0700Z.080304T1203Z.NO/
1003 AM CST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* AT  700 AM TUESDAY THE STAGE WAS 21.72 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING..
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG
  THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 3, 3:45 AM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Mar 3, 3:45 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CST MON MAR 3 2008

.DISCUSSION...
THIS MORNING...FRONT HAS PUSHED THROUGH MOST OF THE AREA WITH
WIDESPREAD HEAVY RAIN AND THUNDERSTORMS CONTINUING TO CAUSE
FLOODING PROBLEMS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. ADDITIONAL AREA OF PRECIP EXPANDING ACROSS NE TEXAS WILL
MOVE INTO SE OKLAHOMA SHORTLY AND BRING ADDITIONAL HEAVY RAIN.
AT LEAST PART OF FLOOD WATCH MAY NEED TO BE EXTENDED...HAVE
DROPPED AREAS NORTH OF I-44 AS HEAVIEST RAIN HAS MOVED OUT AND
ADDITIONAL HEAVY PRECIP REMAINS SOUTH.

TEMPS DROPPING SUBSTANTIALLY BEHIND FRONT WITH SOME GUSTS NEAR 40-
MPH WEST OF TULSA. WIND ADVISORY WILL BE KEPT IN PLACE TIL 12Z BUT
SHOULD SEE A DECREASE IN SPEEDS AFTER THAT. CHANGE TO A MIX OF
PRECIP BY THIS AFTERNOON IN NORTHERN AREAS...FORECAST SOUNDINGS
SUPPORT MORE OF A SLEET SNOW MIX WITH SOME POSSIBILITY OF FZRA
ACROSS NW ARKANSAS. THIS NEEDS TO BE WATCHED THROUGH THE DAY BUT
AT THIS TIME...THE SIGNIFICANT WINTER WEATHER STILL FIGURES TO BE
WITH THE MAIN UPPER LOW.

WATER VAPOR IMAGERY SHOWS POWERFUL UPPER LOW EAST OF THE FOUR
CORNERS AREA THIS MORNING. THE LOW ACTUALLY MADE A BRIEF
RETROGRESSION TO THE SOUTHWEST....BUT PROFILERS NOW SHOW STRONGER
WINDS ON THE EAST SIDE OF THE LOW AND RECENT SAT TRENDS SHOW IT
HAS FINALLY BEGUN TO TURN TO THE EAST. THE TRACK OF THIS LOW
REMAINS THE BIG PROBLEM FOR TONIGHT INTO EARLY TUESDAY AS THERE
REMAINS A STRONG SIGNAL OF A SWATH OF HEAVY SNOWFALL JUST LEFT OF
THE TRACK OF MID LEVEL SYSTEM. RELATIVELY WARM GROUND TEMPS WILL
KEEP ACCUM DOWN SOMEWHAT EXPECT FOR THE ZONE OF HEAVIEST SNOWFALL
RATES...AND THIS REMAINS TOUGH TO PIN DOWN AT THIS TIME. IN ANY
CASE...ACCUMULATING SNOW SHOULD BEGIN TO IMPACT PORTIONS OF SE
OKLAHOMA SHORTLY AFTER 00Z AND INTO NW ARKANSAS BEFORE 06Z.

SO...HAVE UPGRADED TO A WINTER STORM WARNING FROM PITTSBURG AND
LATIMER NORTHEAST THROUGH CARROLL AND MADISON...WITH A WINTER WX
ADVISORY TO THE NORTH. THERE WILL LIKELY BE A VERY TIGHT GRADIENT
IN SNOWFALL ACCUM ALONG THE NORTHERN EDGE AS STRONG DEFORMATION
ZONE BECOMES ESTABLISHED. HAVE ALSO INCLUDED PUSH/CHOCTAW COUNTIES
IN A WATCH AS RECENT MODEL TRENDS INDICATE POTENTIAL FOR A MORE
SOUTHERLY TRACK. STILL VERY TOUGH TO SAY EXACTLY WHERE THE
HEAVIEST SNOW WILL FALL...BUT WITH STEEP LAPSE RATES WITHIN THE
COLD AIR LOCAL RATES OF 2-3 INCHES AN HOUR ARE NOT IMPOSSIBLE.

ONCE THE SYSTEM DEPARTS TUESDAY SKIES SHOULD CLEAR FAIRLY QUICKLY
BUT TEMPS WILL NOT WARM MUCH...ESPECIALLY IN AREAS WITH SIG SNOW
COVER. ANOTHER FRONT WILL PUSH TROUGH WED AND KEEP COOL TEMPS
AROUND INTO LATE IN THE WEEK...WITH A GOOD WARM UP BY NEXT
WEEKEND. STAYED CLOSE TO GUIDANCE THROUGHOUT THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  23  44  30 / 100  70   0   0
FSM   43  25  41  26 / 100  90  30   0
MLC   40  26  42  33 / 100  90   0   0
BVO   34  22  45  25 /  90  50   0   0
FYV   39  21  35  20 / 100  90  40   0
BYV   39  21  33  24 / 100  90  40   0
MKO   39  25  41  27 / 100  90  10   0
MIO   35  22  39  25 / 100  70  10   0
F10   38  25  42  29 / 100  90   0   0
HHW   44  28  46  36 / 100  90  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ063-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.

     WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO 6 AM TUESDAY FOR
     OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
     OKZ067.

     WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019.

     WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ020-
     ARZ029.

&&

SHORT TERM...18
LONG TERM....14
Hazardous weather outlook, Mar 3, 4:50 AM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CST MON MAR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CST MON MAR 3 2008

...FLOODING RAINFALL WILL CONTINUE THIS MORNING ACROSS PARTS OF
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...

...SIGNIFICANT SNOWFALL EXPECTED THIS EVENING AND OVERNIGHT FOR
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE MORNING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS CONTINUED EARLY THIS MORNING
ALONG A COLD FRONT THAT STRETCHED FROM NORTHWEST ARKANSAS INTO FAR
SOUTHEASTERN OKLAHOMA. THE COLD FRONT HAS SLOWED SOME AS THE UPPER
FLOW BECOMES PARALLEL TO THE BOUNDARY...WHICH HAS HELPED FOCUS
WIDESPREAD HEAVY FLOODING RAINFALL ACROSS MUCH OF SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. ADDITIONAL RAINFALL CURRENTLY OVER NORTHERN
TEXAS WILL MOVE INTO THE FLOOD PRONE AREA THIS MORNING...WITH AN
ADDITIONAL INCH OR TWO OF RAINFALL POSSIBLE. A FLASH FLOOD
WATCH...OKCFFATSA...REMAINS IN EFFECT UNTIL NOON FOR ALL BUT
NORTHEAST OKLAHOMA.

AS COLDER AIR CONTINUES TO FILTER SLOWLY SOUTH ACROSS THE
REGION...PRECIPITATION MAY BEGIN TO MIX WITH LIGHT FREEZING RAIN
AND SLEET BY LATE MORNING INTO THE AFTERNOON...PARTICULARLY ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WARM GROUND CONDITIONS
SHOULD LIMIT ICE ACCUMULATIONS TO MAINLY ELEVATED SURFACES.

THE MORE SIGNIFICANT WINTER THREAT WILL ARRIVE BY THIS EVENING AND
OVERNIGHT AS A POWERFUL UPPER LEVEL SYSTEM EJECTS ACROSS NORTH TEXAS
INTO NORTHERN ARKANSAS. THIS TRACK FAVORS A BAND OF LOCALLY HEAVY
SNOWFALL ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT
THIS TIME...4 TO 6 INCHES OF SNOW APPEAR POSSIBLE GENERALLY FROM A
BAND FROM PITTSBURG AND MCINTOSH COUNTIES EXTENDING NORTHEAST
THROUGH BENTON...CARROLL...MADISON AND WASHINGTON COUNTIES IN
NORTHWEST ARKANSAS. SNOWFALL AMOUNTS FARTHER SOUTH...INCLUDING FAR
SOUTHEAST OKLAHOMA INTO THE FORT SMITH REGION...ARE MORE
QUESTIONABLE AT THIS TIME. DUE TO THE UNCERTAINTY...THIS AREA HAS
BEEN INCLUDED IN A WINTER STORM WATCH THROUGH TONIGHT.

THE TRACK OF THE UPPER LOW REMAINS UNCERTAIN AT THIS TIME...AND
SNOWFALL FORECASTS WILL BE FINE TUNED DURING THE DAY.

PLEASE REFER TO THE LATEST SUITE OF WINTER WEATHER
PRODUCTS...OKCWSWTSA...FOR FURTHER DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AND STORMS SPOTTERS SHOULD STAY TUNED TO THE
LATEST FORECASTS. PLEASES REPORT FLOODING AND SNOWFALL AMOUNTS TO
THE NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LINGERING LIGHT SNOW WILL BE POSSIBLE OVER FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EARLY TUESDAY MORNING. ONLY MINOR ACCUMULATIONS
ARE EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 3, 2:53 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
03/03/2008                   SEBASTIAN          AR   EMERGENCY MNGR

            WATER IN SEVERAL BUILDINGS. TWO FEET OF WATER OVER THE
            ROAD ALONG ZERO AVENUE. WATER RESCUES UNDERWAY IN PARTS
            OF THE CITY.

&&

MAT
Local storm report, Mar 3, 3:35 AM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
03/03/2008                   CRAWFORD           AR   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS UNDER WATER.

0330 AM     FLASH FLOOD      OZARK                   35.49N 93.83W
03/03/2008                   FRANKLIN           AR   LAW ENFORCEMENT

            STREETS IN OZARK AND NUMEROUS COUNTY ROADS UNDER WATER.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 11:43 PM CSTSpecial Weather StatementTSACrawford, Sebastian47 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSABenton62 min
Mar 3, 12:31 AM CSTSpecial Weather StatementTSAFranklin44 min
Mar 3, 1:01 AM CSTSpecial Weather StatementTSABenton, Carroll, Madison, Washington59 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSACrawford, Sebastian6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSACrawford, Franklin, Sebastian57 min
Mar 3, 1:53 AM CSTSpecial Weather StatementTSACarroll, Madison52 min
Mar 3, 2:56 AM CSTFlash Flood WarningTSAFranklin6 hr
Mar 3, 3:41 AM CSTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSABenton, Carroll, Madison, Washington28 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian, Washington4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSACrawford7 hr

Nearby

River Flood Warnings in Arkansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.